MAUDE Adverse Event Report: COOK IRELAND LTD SHORTSHOT SAEED HEMORRHOIDAL MULTI-BAND LIGATOR WITH TRIVIEW ANOSCOPE; FER LIGATOR, HEMORRHOIDAL

COOK IRELAND LTD SHORTSHOT SAEED HEMORRHOIDAL MULTI-BAND LIGATOR WITH TRIVIEW ANOSCOPE; FER LIGATOR, HEMORRHOIDAL
Model Number G34063
Medical Device Problem Codes Patient-Device Incompatibility (2682); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 04/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
User sucked the hemorrhoids in place and rotated the spool releasing the band, but the band has no elasticity.Band didn't shrink.Above is the description from (b)(4), during the same procedure user then took another lot# of same product and checked the function before use while found out the band didn't shrink.No use on patient.User changed another brand of similar device to complete the procedure.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.".
 
Event or Problem Description
This is a cancellation report.The investigation was completed on 03-nov-2020 and this complaint has been categorized as negative feedback and therefore, does not meet the reporting criteria as per report as per fda guidelines ¿medical device reporting for manufacturers (2016).Please refer to g and h for details of the investigation.
 
Additional Manufacturer Narrative
11 x hmbl-4-tri unused devices were returned and evaluated on (b)(6)2020.The device used during procedure was not returned a definitive root cause could not be determined from the available information.This complaint has been deemed to be negative feedback as per engineering input the simulated test that the user employed on the bands was not reflective of operation conditions."the bands have optimum elastic properties at body temperature.They are designed to recover to their original size at body temperature.Benchtop deployment is not representative of this".Therefore the video attached of the bands being deployed onto an open hand is not a good simulation of their use in the body.The band was not brought up to body temperature in this test manner.File no longer meets the fda reporting requirements as a malfunction report as the malfunction reported was not representative of actual use conditions and has been deemed negative feedback.

Brand Name
SHORTSHOT SAEED HEMORRHOIDAL MULTI-BAND LIGATOR WITH TRIVIEW ANOSCOPE
Common Device Name
FER LIGATOR, HEMORRHOIDAL
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key10087879
Report Number3001845648-2020-00313
Device Sequence Number2850218
Product Code FER
UDI-Device Identifier00827002340633
UDI-Public(01)00827002340633(17)200513(10)C1613060
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K060623
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2020
Device Model NumberG34063
Device Catalogue NumberHMBL-4-TRI
Device Lot NumberC1613060
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/28/2020
Event Location Hospital
Initial Date Received by Manufacturer 04/28/2020
Supplement Date Received by Manufacturer04/28/2020
Initial Report FDA Received Date05/26/2020
Supplement Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1